| Model Number |
TV-AB2380-J |
| Medical Device Problem Codes |
Leak/Splash (1354); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Stenosis (2263)
| Date of Event |
10/17/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device remains implanted in the patient and will not be returned for evaluation.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
Event or Problem Description
An ovation ix abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.On (b)(6) 2018, the patient presented with claudication.On (b)(6) 2018, thrombus in the limbs of the ovation graft was treated with litic therapy to lyse the thrombus.Additionally, two iliac limb extensions were placed above the previously placed limbs to a level of approximately 15mm below the secondary ring.The following day the patient was reported to be doing fine.There have been no additional patient sequelae reported.
Additional Manufacturer Narrative
Clinical assessment was performed based off the provided medical records.The reported claudication, and bilateral occlusion (aortic occlusion) is not confirmed, however, there are bilateral stents within the aortic portion of the system that are patent.User and procedure related harms could not be determined.The final patient status was reported as doing well.The review of manufacturing lot confirmed all devices met specifications prior to release.No additional investigations of this reported complaint are planned.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.